CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Sandberg, Henrik and Delvenne, Jean-Charles and Doyle, John C. (2011) On Lossless Approximations, the Fluctuation-Dissipation Theorem, and Limitations of Measurements. IEEE Transactions on Automatic Control, 56 (2). pp. 293-308. ISSN 0018-9286. http://resolver.caltech.edu/CaltechAUTHORS:20110309-120503093

This list was generated on Wed Mar 29 17:43:37 2017 PDT.